×

Sur la résolution et l’approximation de certaines équations paraboliques non linéaires dégénérées. (French) Zbl 0153.42202


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aubin, J. P., Approximation des distributions et des opérateurs différentiels. Paris: Thèse 1966.
[2] Dubinsky, J., Math. Sbornik 67, 609-642 (1965).
[3] Geymonat, G., & P. Grisvard, Problèmes aux limites dans L p, Séminaire de la Faculté des Sciences d’Orsay, 1964.
[4] Lions, J. L., Quelques remarques sur les équations différentielles opérationnelles du 1er ordre. Rend. Sem. Math. Padova 33, 213-225 (1963). · Zbl 0117.10201
[5] Raviart, P. A., Sur l’approximation de certaines équations d’évolution linéaires et non linéaires. Paris: Thèse 1965.
[6] Richtmyer, R. D., Difference methods for initial value problems. New York: Interscience Publ. 1957. · Zbl 0079.33702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.